# SDR QXEA0100382

- Difficulty date: March 14, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- Aircraft time: 32,110 hours, 42,262 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Rod
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-LEFT HAND WING STATION 7306 TRAILING EDGE STRUT ROD CRACKED.  REPAIRED IAW FOKKER SRM 51-31-05, PAGE 8, 9 AND HORIZON AIR EA 4-57-540.
